Login New user?  
04-Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 10 > Jan. 2021

 

 

Some Properties of Commuting Graph of the Ring of All m1⊕m2 Matrices, Vol. 10, No. 1 (Jan. 2021), PP:1-4

doi:10.18576/isl/100101

Download

Authors:
Manal Al-Labadi - Department of Mathematics, Faculty of Art and Sciences, University Of Petra, Amman, Jordan

 

Modeling of Diffusive Patterns in Predator–Prey System using Turing Instability and Amplitude Equations, Vol. 10, No. 1 (Jan. 2021), PP:5-16

doi:10.18576/isl/100102

Download

Authors:
Teekam Singh - Department of Mathematics, Graphic Era Hill University, Society Area, Clement Town, Dehradun 248002, India
Ramu Dubey - Department of Mathematics, J C Bose University of Science & Technology, Faridabad-121006, India
Vishnu Narayan Mishra - Department of Mathematics, Indira Gandhi National Tribal University, Amarkantak-484887, India
Mahmoud Abdel-Aty - Department of Mathematics, Faculty of Science, Sohag University, 82524 Sohag, Egypt

 

Theoretical Linguistic Structures for Dealing with Treebanks in the Syntactic Context, Vol. 10, No. 1 (Jan. 2021), PP:17-23

doi:10.18576/isl/100103

Download

Authors:
Dioneia Motta Monte-Serrat - Department of Computing and Mathematics, FFCLRP University of Sao Paulo, Brazil
Evandro Eduardo Seron Ruiz - Department of Computing and Mathematics, FFCLRP University of Sao Paulo, Brazil
Carlo Cattani - Engineering School, DEIM, Tuscia University, Viterbo, 01100 Viterbo, Italy

 

Pancharatnam Phase of Non-Hermitian Hamiltonian, Vol. 10, No. 1 (Jan. 2021), PP:25-32

doi:10.18576/isl/100104

Download

Authors:
Reyad Salah - Department of Mathematics, Faculty of Science, Helwan university, Helwan, Cairo, Egypt
Marwa M. Anwer - Department of Mathematics, Faculty of Science, Fayoum university, Fayoum, Egypt
M. Abdel-Aty - Department of Mathematics, Faculty of Science, Sohag University, Sohag 82524, Egypt

 

Strongly log-Convex Functions, Vol. 10, No. 1 (Jan. 2021), PP:33-38

doi:10.18576/isl/100105

Download

Authors:
Muhammad Aslam Noor - Department of Mathematics, COMSATS University Islamabad, Park Road, Islamabad, Pakistan
Khalida Inayat Noor - Department of Mathematics, COMSATS University Islamabad, Park Road, Islamabad, Pakistan

 

Solution of the Telegraph Equation Using Adomian Decomposition Method with Accelerated Formula of Adomian Polynomials, Vol. 10, No. 1 (Jan. 2021), PP:39-46

doi:10.18576/isl/100106

Download

Authors:
Ahmed. Y. Sayed - Department of Physics and Engineering Mathematics, Faculty of Engineering El-Mataria, Halwan University, Cairo, Egypt
K. M. Abdelgaber - Department of Physics and Engineering Mathematics, Faculty of Engineering El-Mataria, Halwan University, Cairo, Egypt
A. R. Elmahdy - Department of Physics and Engineering Mathematics, Faculty of Engineering El-Mataria, Halwan University, Cairo, Egypt
I. L. El-Kalla - Department of Physics and Engineering Mathematics, Faculty of Engineering, Mansoura University, PO 35516, Mansoura, Egypt

 

Segmentation of Pectoral Muscle in Mammogram Images using K-means and Region Growing, Vol. 10, No. 1 (Jan. 2021), PP:47- 57

doi:10.18576/isl/100107

Download

Authors:
Ichrak Khoulqi - Faculty of Sciences and Technics, Sultan Moulay Slimane University, Beni Mellal, Morocco
Najlae Idrissi - Faculty of Sciences and Technics, Sultan Moulay Slimane University, Beni Mellal, Morocco
Muhammad Sarfraz - Department of Information Science, College of Life Sciences, Kuwait University, Sabah AlSalem University City, Shadadiya, Kuwait

 

A New Reduction Algorithm for Differential-Algebraic Systems with Power Series Coefficients, Vol. 10, No. 1 (Jan. 2021), PP:59-66

doi:10.18576/isl/100108

Download

Authors:
Srinivasarao Thota - Department of Applied Mathematics, School of Applied Natural Sciences, Adama Science and Technology University, Post Box No. 1888, Adama, Ethiopia
Shiv Datt Kumar - Department of Mathematics, Motilal Nehru National Institute of Technology Allahabad, Prayagraj, Uttar Pradesh, India-211004

 

An Automated Management System for Student e- Services, Vol. 10, No. 1 (Jan. 2021), PP:67- 80

doi:10.18576/isl/100109

Download

Authors:
Muhammad Sarfraz - Department of Information Science, College of Life Sciences, Kuwait University, Sabah AlSalem University City, Shadadiya, Kuwait
Dalal Alsoraya - Department of Information Science, College of Life Sciences, Kuwait University, Sabah AlSalem University City, Shadadiya, Kuwait
Afrah AlBathali - Department of Information Science, College of Life Sciences, Kuwait University, Sabah AlSalem University City, Shadadiya, Kuwait
Ohoud Al-Mayyas - Department of Information Science, College of Life Sciences, Kuwait University, Sabah AlSalem University City, Shadadiya, Kuwait

 

Challenges of Implementing Cloud Computing in the Arab Libraries Environment, Vol. 10, No. 1 (Jan. 2021), PP:81-91

doi:10.18576/isl/100110

Download

Authors:
Ammar Abdullah Jalamneh - College of Arts and Science, Applied Science University, 5055, East Al-Ekir, Bahrain
Moaiad Ahmad Khder - College of Arts and Science, Applied Science University, 5055, East Al-Ekir, Bahrain

 

Online Business Quality of Service Information Analytics using Artificial Intelligence, Vol. 10, No. 1 (Jan. 2021), PP:93-100

doi:10.18576/isl/100111

Download

Authors:
Hamed Fazlollahtabar - Department of Industrial Engineering, School of Engineering, Damghan University, Damghan, Iran

 

Estimation of Stress-Strength Parameter for Rayleigh Distribution based on Progressive Type-II Censoring, Vol. 10, No. 1 (Jan. 2021), PP:101-110

doi:10.18576/isl/100112

Download

Authors:
M. H. Abu-Moussa - Department of Mathematics, Faculty of Science, Cairo University, Giza, Egypt
A. M. Abd-Elfattah - Department of Mathematical Statistics, Institute of Statistical Studies-Research Cairo University, Egypt
E. H. Hafez - Department of Mathematics, Faculty of Science Helwan University, Cairo, Egypt

 

Nonlocal Initial Value Problems For Nonlinear Neutral Pantograph Equations With Hilfer-Hadamard Fractional Derivative, Vol. 10, No. 1 (Jan. 2021), PP:111-119

doi:10.18576/isl/100113

Download

Authors:
D. Vivek - Department of Mathematics, PSG College of Arts & Science, Coimbatore-641014, India
E. M. Elsayed - Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah, Saudi Arabia
K. Kanagarajan - Department of Mathematics, Sri Ramakrishna Mission Vidyalaya College of Arts and Science, Coimbatore-641020, India

 

A Novel Conceptual Weighting Model for Semantic Information Retrieval, Vol. 10, No. 1 (Jan. 2021), PP:121-130

doi:10.18576/isl/100114

Download

Authors:
Sameh Neji - Faculty of Economics and Management, Sfax University, Tunisia
Leila Jemni Ben Ayed - National School of Computer Science, University of Manouba, Tunisia
Tarek Chenaina - National School of Computer Science, University of Manouba, Tunisia
Abdullah M. Shoeb - Faculty of Computers and Information, Fayoum University, Egypt

 

A Pilot Study of Smart Agricultural Irrigation using Unmanned Aerial Vehicles and IoT-Based Cloud System, Vol. 10, No. 1 (Jan. 2021), PP:131-140

doi:10.18576/isl/100115

Download

Authors:
M. E. Karar - College of Computing and Information Technology, Shaqra University, KSA\\ Faculty of Electronic Engineering, Menoufia University, Egypt
Faris Alotaibi - College of Computing and Information Technology, Shaqra University, KSA
Abdullah Al Rasheed - College of Computing and Information Technology, Shaqra University, KSA
Omar Reyad - College of Computing and Information Technology, Shaqra University, KSA\\ Faculty of Science, Sohag University, Egypt

 

The Digital Transformation Effects in Distance Education in Light of the Epidemics (COVID-19) in Egypt, Vol. 10, No. 1 (Jan. 2021), PP:141- 152

doi:10.18576/isl/100116

Download

Authors:
Walaa M. Abd-Elhafiez - Mathematical and Computer Science Department, Faculty of Science, Sohag University, Sohag, Egypt\\ College of Computer Science & Information Technology, Jazan University, Jazan, Kingdom of Saudi Arabia
Hanan H. Amin - Information System Department, Faculty of Computers and Information, Sohag University, Sohag, Egypt

 

Optimal Multiplicative Generalized Linear Search Plan for a Discrete Randomly Located Target, Vol. 10, No. 1 (Jan. 2021), PP:153-158

doi:10.18576/isl/100117

Download

Authors:
W. A. Afifi - Mathematics and Statistics Department, College of Science, Taibah University, Yanbu, Kingdom of Saudi Arab\\ Mathematics Department, Faculty of Science, Tanta University,Egypt.
Abd Al-Aziz Hosni El-Bagoury - Mathematics Department, Faculty of Science, Tanta University,Egypt

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved